# SDR SWAA2015022536905

- Difficulty date: January 13, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 33,196 hours, 23,536 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A6201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING FWD SEAT TRACK INBD AFT HOLE CRACKED AT BS 727B, RBL 45.5.  REPAIRED SEAT TRACK IAW EA & ER.
